Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Have atrial fibrillation. Taking nadolol, monopril, aspirin and zocor. Safe to go for angiogram test?

User rating for this question
Answered by
Practicing since : 1966
Answered : 4498 Questions
I am 63 old female and have had atrial fibrillation for last 2o years. I am on 160 mg Nadolol, 20 mg Monopril, 325 Aspirin. 10 mg Zocor
I would like to know if there is any risk involved to have an angiogram test done. My concern is if angiogram test could be XXXXXXX if I have arrhythmia.
Posted Wed, 17 Apr 2013 in Hypertension and Heart Disease
Answered by Dr. Anantharamakrishnan 1 hour later
Hi friend,
Welcome to Health Care Magic

     Compsared to rest of the population, there is no additional risk from angiogram – when your Blood pressure and the rate are controlled and there is no thrombus...
     The only risk is embolism from a thrombus – and this can be evaluated / excluded by an ECHOcardiogram, ideally by Trans Esophageal Echocardiogram (TEE).
     Catheterisation – angiogram and/or Electrophysiological studies with a view for diagnosis and/or treatment – is a routine in such situations.

Take care
Wishing speedy recovery
God bless
Good luck
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor